Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1971, Volume 5, Issue 2, Pages 17–27 (Mi faa2577)  

This article is cited in 14 scientific papers (total in 14 papers)

Stable rank of rings and dimensionality of topological spaces

L. N. Vaserstein


Full text: PDF file (1093 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1971, 5:2, 102–110

Bibliographic databases:

Received: 16.04.1970

Citation: L. N. Vaserstein, “Stable rank of rings and dimensionality of topological spaces”, Funktsional. Anal. i Prilozhen., 5:2 (1971), 17–27; Funct. Anal. Appl., 5:2 (1971), 102–110

Citation in format AMSBIB
\Bibitem{Vas71}
\by L.~N.~Vaserstein
\paper Stable rank of rings and dimensionality of topological spaces
\jour Funktsional. Anal. i Prilozhen.
\yr 1971
\vol 5
\issue 2
\pages 17--27
\mathnet{http://mi.mathnet.ru/faa2577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=284476}
\zmath{https://zbmath.org/?q=an:0239.16028}
\transl
\jour Funct. Anal. Appl.
\yr 1971
\vol 5
\issue 2
\pages 102--110
\crossref{https://doi.org/10.1007/BF01076414}


Linking options:
  • http://mi.mathnet.ru/eng/faa2577
  • http://mi.mathnet.ru/eng/faa/v5/i2/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. N. Vaserstein, “Stabilization for classical groups over rings”, Math. USSR-Sb., 22:2 (1974), 271–303  mathnet  crossref  mathscinet  zmath
    2. L. N. Vasershtein, “O stabilizatsii dlya $K_2$-funktora Milnora”, UMN, 30:1(181) (1975), 224–224  mathnet  mathscinet  zmath
    3. L. N. Vaserstein, A. A. Suslin, “Serre's problem on projective modules over polynomial rings, and algebraic $K$-theory”, Math. USSR-Izv., 10:5 (1976), 937–1001  mathnet  crossref  mathscinet  zmath
    4. L. N. Vaserstein, “Foundations of algebraic $K$-theory”, Russian Math. Surveys, 31:4 (1976), 89–156  mathnet  crossref  mathscinet  zmath
    5. A. A. Suslin, “Reciprocity laws and the stable rank of polynomial rings”, Math. USSR-Izv., 15:3 (1980), 589–623  mathnet  crossref  mathscinet  zmath  isi
    6. S. G. Khlebutin, “Sufficient conditions for the normality of the subgroup of elementary matrices”, Russian Math. Surveys, 39:3 (1984), 203–204  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Yu. P. Nesterenko, A. A. Suslin, “Homology of the full linear group over a local ring, and Milnor's $K$-theory”, Math. USSR-Izv., 34:1 (1990), 121–145  mathnet  crossref  mathscinet  zmath
    8. A. V. Stepanov, “Stable range and stability of arbitrary vectors”, Russian Math. Surveys, 44:2 (1989), 295–296  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. V. G. Bardakov, “On the decomposition of automorphisms of free modules into simple factors”, Izv. Math., 59:2 (1995), 333–351  mathnet  crossref  mathscinet  zmath  isi
    10. A. V. Stepanov, “On the normal structure of the general linear group over a ring”, J. Math. Sci. (New York), 95:2 (1999), 2146–2155  mathnet  crossref  mathscinet  zmath
    11. V. A. Artamonov, “Serre's quantum problem”, Russian Math. Surveys, 53:4 (1998), 657–730  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    12. N. A. Vavilov, S. S. Sinchuk, “Dennis–Vaserstein type decompositions”, J. Math. Sci. (N. Y.), 171:3 (2010), 331–337  mathnet  crossref
    13. N. A. Vavilov, S. S. Sinchuk, “Parabolic factorizations of split classical groups”, St. Petersburg Math. J., 23:4 (2012), 637–657  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    14. N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  mathnet  crossref  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:676
    Full text:307
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022